Divisibility properties of Smith matrices
Acta Arithmetica, Tome 132 (2008) no. 2, pp. 161-175
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Shaofang Hong 1 ; Jianrong Zhao 2 ; Youzhan Yin 1
@article{10_4064_aa132_2_4,
author = {Shaofang Hong and Jianrong Zhao and Youzhan Yin},
title = {Divisibility properties of {Smith} matrices},
journal = {Acta Arithmetica},
pages = {161--175},
year = {2008},
volume = {132},
number = {2},
doi = {10.4064/aa132-2-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa132-2-4/}
}
Shaofang Hong; Jianrong Zhao; Youzhan Yin. Divisibility properties of Smith matrices. Acta Arithmetica, Tome 132 (2008) no. 2, pp. 161-175. doi: 10.4064/aa132-2-4
Cité par Sources :